Child has stomach pains no vomitting or diarhea?

Very little info. There isn't much information provided -so I can only give one bit of medical advice. Severe abdominal pain warrant emergency medical evaluation. Take care.

Related Questions

My child is vomiting an has a low fever with stomach pains. On no med happen early this morning I gave her triaminic

There . There isn't enough information to truly answer your question. But anytime a child has abdominal pain with fever, you have to rule out appendicitis which is a very serious condition that one my die from. I would take to your local doctor right away to be seen. Read more...
Prob a virus. Keep well hydrated with small frequent amt of fluid,Gatorade,pedis lute.there is no need for triaminic.tepid water bath will help the fever.should pass. Read more...

Child vomited 2 nights ago with stomach pain & then ok. Then she vomited with stomach pain last night. 1 time vomiting each time then ok. No fever?

Vomiting. Your child may have a viral illness that is causing her vomiting. Keep her on a bland diet avoiding greasy food, milk and milk products and juice. If vomiting continues a doctor's visit is in order. Read more...

Gave my child first dose of zyrtek last night and today at noon he started to get stomach pain and vomited, could this be related to the medicine?

Maybe. It could be a coincidence and he could be getting a virus. Dont give him the zyrtec (cetirizine) today and tomorrow. Treat the symptoms of the vomiting and belly pain and after he is doing better, you can try the zyrtec (cetirizine) again. Read more...
Less likely. That is a long time for the pain to come on. Zyrtec is not know as drug to cause any significant gastritis. If it benefits your child, I would keep it up for a few days to see a pattern and of course improvement in the allergy symptoms. Read more...
Unlikely. Zyrtec (cetirizine) is well tolerated by most of the children. Just to be sure, omit the medicine for 2 days and try again. Read more...

My child complains of stomach pain after her dose of orapred. Day6, she vomited after nite dose. 2moro she starts wean to qd. Do I keep on with wean?

Need to call MD. The oropred may be causing gastritis and inflammation of her stomach. If the Prednisone is necessary then your doctor may be able to give her something to counteract it. Usually, if a course of medication is given, the doctor should be consulted if you feel it needs to be changed. Read more...
Try with food. Try giving the orapred after she eats. It may cause less stomach upset that way. Read more...

I was vomiting a lot yesterday and today I am having really sharp stomach pains. How likely is it that the two are connected?

Pretty good. Vomiting reflex is controlled by two units in the brain medulla--one receives nerve impulses from the GI tract, the other is a chemical receptor. Both have nerve connections to not only the GI tract (pharynx, mesenteric vessels, bile ducts) but also from brain corticobulbar areas that mediate smells, sights, & taste. Now find & treat the GI &/or brain pathology your vomiting apparatus responds to. Read more...